IJPAM: Volume 55, No. 2 (2009)

UNIONS OF CURVES AND SECANT LINES
WITH MAXIMAL RANK

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we cosider the postulation of general unions in $\mathbb {P}^r$ of a smooth non-special curve $C$ and several general secant lines of $C$.

Received: July 27, 2009

AMS Subject Classification: 14H50, 14H10, 14H20

Key Words and Phrases: postulation, secant line, maximal rank

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 2